# SDR ASAA2017123023052

- Difficulty date: December 30, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 27,356 hours, 8,018 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3401169310
- Condition: Debonded
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FAN LUBE FOR THE NR 1 ENGINE, FOUND ALL SPACERS EXIBITING UNBONDING OF THE ELASTOMER STRIPS.  ACFT GROUNDED.  REPLACED THE FAN BLADE SPACERS IAW T/C 78472002.
